# SDR R61A20100247

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000291
- Aircraft time: 2,350 hours, 1,124 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RETURNED TO FIELD AT DEN DUE TO SLAT FAIL DURING CLIMB, NO EMERGENCY DECLARED.  MAINTENANCE REMOVED AND REPLACED RIGHT O/B 3/4 SKEW SENSOR PER EMB AMM, AND A/C WAS RETURNED TO SERVICE.
